Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 98, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2020, 7:52 AM CDT for 4 counties in Alabama. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 7:52 AM CDT (12:52 UTC)
- Expired
- Apr 19, 2020, 8:16 AM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 35 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:10 AM CDT | TSTM WND DMG | 2 N Maylene, AL | LARGE TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
767
WUUS54 KBMX 191252
SVRBMX
ALC007-073-117-125-191345-
/O.NEW.KBMX.SV.W.0098.200419T1252Z-200419T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
752 AM CDT Sun Apr 19 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
East central Tuscaloosa County in west central Alabama...
Shelby County in central Alabama...
North central Bibb County in central Alabama...
Southern Jefferson County in central Alabama...
* Until 845 AM CDT.
* At 752 AM CDT, a severe thunderstorm was located over North Johns,
or 9 miles west of Bessemer, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Irondale,
Leeds, Moody, Fairfield, Chelsea, Fultondale, Childersburg,
Wilsonville and Pleasant Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3362 8655 3356 8655 3355 8652 3355 8648
3350 8648 3350 8638 3339 8638 3336 8634
3334 8637 3329 8636 3327 8641 3328 8643
3326 8642 3324 8644 3324 8645 3322 8647
3319 8728 3351 8715 3365 8653
TIME...MOT...LOC 1252Z 265DEG 53KT 3334 8712
HAIL...0.75IN
WIND...60MPH
$$
40/Sizemore2 follow-up statements
136
WWUS54 KBMX 191309
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
809 AM CDT Sun Apr 19 2020
ALC007-125-191318-
/O.CAN.KBMX.SV.W.0098.000000T0000Z-200419T1345Z/
Tuscaloosa AL-Bibb AL-
809 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TUSCALOOSA AND
NORTH CENTRAL BIBB COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3355 8652 3355 8648 3350 8648 3350 8638
3339 8638 3336 8634 3334 8637 3329 8636
3327 8641 3328 8643 3326 8642 3324 8644
3324 8645 3322 8647 3321 8703 3348 8693
3356 8655
TIME...MOT...LOC 1308Z 265DEG 53KT 3336 8682
$$
ALC073-117-191345-
/O.CON.KBMX.SV.W.0098.000000T0000Z-200419T1345Z/
Shelby AL-Jefferson AL-
809 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR SHELBY AND SOUTHEASTERN JEFFERSON COUNTIES...
At 808 AM CDT, a severe thunderstorm was located over Patton Creek,
or over Hoover, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southern Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer,
Homewood, Pelham, Mountain Brook, Helena, Irondale, Leeds, Fairfield,
Chelsea, Childersburg, Wilsonville, Midfield, Brighton, Indian
Springs Village, Lipscomb and Vincent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3355 8652 3355 8648 3350 8648 3350 8638
3339 8638 3336 8634 3334 8637 3329 8636
3327 8641 3328 8643 3326 8642 3324 8644
3324 8645 3322 8647 3321 8703 3348 8693
3356 8655
TIME...MOT...LOC 1308Z 265DEG 53KT 3336 8682
HAIL...0.75IN
WIND...60MPH
$$
40/Sizemore862
WWUS54 KBMX 191316
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
816 AM CDT Sun Apr 19 2020
ALC073-117-191326-
/O.CAN.KBMX.SV.W.0098.000000T0000Z-200419T1345Z/
Shelby AL-Jefferson AL-
816 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND SOUTHEASTERN
JEFFERSON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3355 8652 3355 8648 3350 8648 3350 8638
3339 8638 3336 8634 3334 8637 3329 8636
3327 8641 3328 8643 3326 8642 3324 8644
3324 8645 3322 8647 3321 8703 3348 8693
3356 8655
TIME...MOT...LOC 1315Z 265DEG 53KT 3337 8667
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:17 AM CDT, 35 minutes earlier.
Area forecast discussion, Apr 19, 7:17 AM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 717 AM CDT Sun Apr 19 2020 .UPDATE... For 12Z Aviation. && .SHORT TERM... /Updated at 0451 AM CDT Sun Apr 19 2020/ Multichannel water vapor imagery along with global model H500 fields agree in a well-defined trough over far Eastern New Mexico while a shortwave trough was moving into the area from Mississippi. Hand surface analysis valid 09Z/4 am reveals the warm front extending from south of Meridian, MS east to near Evergreen to across the Wiregrass region of Southeast Alabama. Higher pressure was present over the Carolinas while lower pressure was analyzed to our west across the Mid South and Southern Mississippi River Valley regions. National surface analysis at 06z analyzed a surface low near the Western Oklahoma Panhandle while surface high pressure was centered over southeast Virginia. Expect the surface warm front to continue advancing north over the next few hours, likely to encompass much of our southwest forecast area by mid morning. Convection moving into our area from the west is elevated with abundant lightning and a risk for large hail. Heavy rainfall will also be a concern with satellite-derived precipitable water values around 1.4 inches in eastern Mississippi though sampling data is sparce and may be questionable in quality. As the warm front moves northward, expect temperatures and dew points to increase as temperature were in the upper 60s with dew points in the mid 60s closer to the Gulf of Mexico. We will provide further updates as the morning progresses and as we acquire additional information. 05 Previous short-term discussion: /Updated at 0222 AM CDT Sun Apr 19 2020/ Today and tonight. A low-amplitude shortwave will move toward the Lower Mississippi Valley today with severe weather expected in two waves. The first wave will begin early this morning and continue through the late morning as elevated thunderstorms develop north of a warm front. These storms could produce damaging winds and hail up to golf ball size or possibly larger. A thermal gradient or effective front will develop as a result of the morning convection and will be critical in determining the northward extent of the afternoon and evening severe weather threat. There is relatively good agreement on the placement of this boundary which should be located near Montgomery around noon in a WNW/ESE orientation. A late morning to early afternoon convective minimum will give the atmosphere a chance to become quite unstable south of the front. The most plausible scenario is for a cluster of thunderstorms to form by early afternoon in eastern MS and move eastward with the warm front beginning to slowly advance to the northeast. The cluster of storms is likely to grow upscale across our southwestern counties. Dewpoints around 70 F in the warm sector and relatively cold temperatures aloft should yield in SBCAPE of 2000-3500 J/kg. 60-65 kt 500 mb flow and an increasing low-level jet will be supportive of supercells along the warm front, bowing segments, and mesovortices mainly across the southern half of our area. Large hail, damaging winds, and tornadoes appear possible. There could also be a few elevated severe storms north of the warm front containing damaging winds and large hail. While much attention has been given to the tornado threat across our southern counties, the low-level wind field is not particularly impressive. A tendency for veering surface winds could temper the tornado threat with any pre-QLCS supercells. However, moderate to strong instability and localized backing could help offset this. A relatively greater wind damage and embedded tornado threat may evolve within the QLCS with mid-level flow nearly perpendicular to spots within the convective line. Damaging wind gusts up to 80 mph seem plausible. If inflow is sufficient, this situation would also support the chance of strong, EF-2 to EF-3 tornadoes within mesovortices. Once the QLCS gains momentum, it should quickly move across out southeastern counties and may be out of our forecast area by 10 PM. Flash flooding is also a significant threat this afternoon and evening along and north of the warm front due to training thunderstorms. .LONG TERM... /Updated at 0245 PM CDT Sat Apr 18 2020/ Monday through Thursday. With that initial storm system out of the way, we can start to look towards the rest of the week. The upper level flow remains largely zonal to WSW Monday and Tuesday, with dry weather indicated both days. Another southern stream shortwave trough is forecast by the models to move across the southern Plains and into the OH/TN valleys in the Wednesday-Thursday time frame. The associated surface low is forecast to track (roughly/generally speaking) from the ArkLaTex to eastern KY or TN, with lowest pressures in the 990s. Global models have now shown varying degrees of favorable instability parameters, shear parameters, and severe weather composite index parameters for at least a few runs now. I think there is enough general agreement in the models now to introduce at least a small confidence mention of severe/tornadoes in the HWO for late Wednesday into Thursday. As per usual, there's still some spatial, temporal, and magnitudinal (?) details to be hashed out. But right now, it appears the main time frame of concern is late Wednesday (probably overnight) into Thursday. /61/ && .AVIATION... 12Z TAF Discussion. Conditions have deteriorated this morning from southwest to northeast as round one of strong to severe storms moves through. There may be a lull in the action once the warm front moves through, but isolated to scattered storms could develop and impact flights. The bigger impact to TAFs will be in the afternoon after 18z in the west and possible through the end of the in the southeast. Will continue to evaluate through the period. Multiple AWW for MGM, TOI, and EET will likely be needed. AMD NOT SKED will continue for ASN until further notice due to persisting communication issues. 16 && .FIRE WEATHER... A warm front will move northward this morning with multiple waves of showers and storms expected through the evening. Dry conditions should return for Monday with RH values well above critical thresholds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 66 55 71 47 74 / 100 100 30 0 0 Anniston 68 56 73 48 75 / 100 100 20 0 0 Birmingham 70 57 73 50 76 / 100 100 10 0 0 Tuscaloosa 72 57 74 51 78 / 100 100 0 0 0 Calera 71 58 73 50 75 / 100 100 10 0 0 Auburn 70 61 73 51 75 / 100 100 20 0 0 Montgomery 77 62 75 52 79 / 100 100 0 0 0 Troy 79 64 78 54 79 / 100 100 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through late tonight for the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes... Macon...Marengo...Montgomery...Perry...Pickens...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker. &&
Hazardous weather outlook, Apr 19, 3:13 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 313 AM CDT Sun Apr 19 2020 ALZ011>015-017>050-201115- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 313 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There will be two waves of severe storms today. The first wave is ongoing and is expected to continue through 11 AM. A few severe storms could produce hail up to golf ball size and damaging winds up to 60 mph. This threat covers all of Central Alabama. A second, stronger wave of severe storms is expected this afternoon and evening from 2 PM to midnight. The greatest threat for severe storms and the tornado threat should remain across the southern half of Central Alabama or along and south of a line from Sumter County to Chilton County to Chambers County. Strong tornadoes, damaging winds up to 80 mph and golf ball size will be possible in this area. To the north, a few storms could produce damaging winds and quarter size hail. Training thunderstorms may result in flash flooding this afternoon and evening. Minor flooding is occurring along portions of the Tombigbee and Black Warrior river basins. Please see flood statements for specific details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Minor flooding will continue along portions of the Tombigbee and Black Warrior river basins through Sunday. Please see flood statements for specific details. There is a threat of another round of severe thunderstorms, including tornadoes, across all of central Alabama from late Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today and tonight. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 19, 7:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM HAIL ALEXANDER CITY 32.94N 85.95W
04/19/2020 E1.75 INCH TALLAPOOSA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL IN ALEX CITY.
&&
ASLocal storm report, Apr 19, 7:21 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM TSTM WND DMG HANOVER 33.00N 86.20W
04/19/2020 COOSA AL PUBLIC
WINDOWS BLOWN OUT OF A MANUFACTURED HOME.
SEA CAMPER SITTING ON GROUND MOVED SIDEWAYS.
A PIECE OF FARM EQUIPMENT OVERTURNED. HAIL
AT LEAST DIME SIZED REPORTED.
&&
JHLocal storm report, Apr 19, 7:24 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
724 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG 1 N WEOGUFKA 33.03N 86.32W
04/19/2020 COOSA AL EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS PORTIONS OF COOSA
COUNTY. REPORTS OF ENTRAPMENTS IN SOME
STRUCTURES. MULTIPLE ROADS BLOCKED BY FALLEN
TREES. TIME AND LOCATION APPROXIMATE.
&&
JHLocal storm report, Apr 19, 7:33 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM TSTM WND DMG ROCKFORD 32.89N 86.22W
04/19/2020 COOSA AL BROADCAST MEDIA
WIDEPREAD WIND DAMAGE ACROSS COOSA COUNTY.
NUMEROUS TREES DOWN TO THE TALLAPOOSA COUNTY
LINE. TIME AND LOCATION APPROXIMATE.
&&
JHLocal storm report, Apr 19, 7:35 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
735 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM HAIL ALEXANDER CITY 32.94N 85.95W
04/19/2020 E1.00 INCH TALLAPOOSA AL PUBLIC
QUARTER SIZED HAIL REPORTED. POWER OUTAGES
WITH POSSIBLE TREE LIMBS DOWN.
0706 AM HAIL ALEXANDER CITY 32.94N 85.95W
04/19/2020 E1.75 INCH TALLAPOOSA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL IN ALEX CITY.
0705 AM TSTM WND GST RUSSELL FIELD AIRPORT 32.91N 85.96W
04/19/2020 E56 MPH TALLAPOOSA AL AWOS
KALX AWOS REPORTS PEAK WIND GUST OF 49 KNOTS
OR 56 MPH.
0652 AM TSTM WND DMG HANOVER 33.00N 86.20W
04/19/2020 COOSA AL PUBLIC
WINDOWS BLOWN OUT OF A MANUFACTURED HOME.
SEA CAMPER SITTING ON GROUND MOVED SIDEWAYS.
A PIECE OF FARM EQUIPMENT OVERTURNED. HAIL
AT LEAST DIME SIZED REPORTED.
0649 AM TSTM WND DMG ROCKFORD 32.89N 86.22W
04/19/2020 COOSA AL BROADCAST MEDIA
WIDEPREAD WIND DAMAGE ACROSS COOSA COUNTY.
NUMEROUS TREES DOWN TO THE TALLAPOOSA COUNTY
LINE. TIME AND LOCATION APPROXIMATE.
0645 AM TSTM WND DMG 1 N WEOGUFKA 33.03N 86.32W
04/19/2020 COOSA AL EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS PORTIONS OF COOSA
COUNTY. REPORTS OF ENTRAPMENTS IN SOME
STRUCTURES. MULTIPLE ROADS BLOCKED BY FALLEN
TREES. TIME AND LOCATION APPROXIMATE.
0618 AM TSTM WND DMG THORSBY 32.92N 86.71W
04/19/2020 CHILTON AL 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN IN THE
THORSBY AREA. A FEW REPORTS OF ROADS BLOCKED
BY FALLING TREES. A FEW REPORTS OF TREES
FALLEN ONTO VEHICLES. A FEW TREES FELL ON
SOME STRUCTURES. REPORTS OF SOME POWER LINES
DOWN.
&&Special weather statement, Apr 19, 7:41 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
741 AM CDT Sun Apr 19 2020
ALZ023>025-034-191315-
Bibb AL-Jefferson AL-Shelby AL-Tuscaloosa AL-
741 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA...WESTERN
SHELBY...NORTHERN BIBB AND SOUTHWESTERN JEFFERSON COUNTIES UNTIL 815
AM CDT...
At 741 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brookwood, or 11 miles northeast of Holt, moving east at 60 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Birmingham, southeastern Tuscaloosa, Hoover, Vestavia Hills,
Alabaster, Bessemer, Homewood, Pelham, Mountain Brook, Helena,
Hueytown, Fairfield, Fultondale, Montevallo, Holt, Pleasant Grove,
Midfield, Adamsville, Brighton and Indian Springs Village.
LAT...LON 3352 8737 3353 8732 3351 8732 3351 8727
3352 8728 3353 8727 3352 8726 3352 8725
3354 8723 3354 8722 3355 8719 3356 8719
3363 8687 3339 8668 3309 8686 3307 8755
TIME...MOT...LOC 1241Z 265DEG 53KT 3333 8733
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 21 days |
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 21 days |
| Apr 19, 2:37 AM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Apr 19, 4:27 AM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Apr 19, 4:53 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 49 min |
| Apr 19, 5:29 AM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Apr 19, 6:14 AM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Apr 19, 6:24 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Apr 19, 6:46 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 19, 6:57 AM CDT | Special Weather Statement | BMX | Fayette | 33 min |
| Apr 19, 7:21 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 54 min |
| Apr 19, 7:41 AM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Apr 19, 8:00 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 8:52 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Apr 19, 8:56 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 19, 9:03 AM CDT | River Flood Warning | BMX | Dallas, Perry | 3 days |
| Apr 19, 9:13 AM CDT | Flash Flood Warning | BMX | Tallapoosa | 3 hr |
| Apr 19, 10:35 AM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Apr 19, 10:45 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 26 min |
| Apr 19, 10:59 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 3 hr |
| Apr 19, 11:09 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Apr 19, 11:42 AM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 12:45 PM CDT | Areal Flood Advisory | BMX | Chambers, Tallapoosa | 4 hr |
| Apr 19, 12:57 PM CDT | Flash Flood Warning | BMX | Barbour, Bullock | 3 hr |
| Apr 19, 1:57 PM CDT | Areal Flood Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 6 hr |
| Apr 19, 2:11 PM CDT | Special Weather Statement | BMX | Dallas | 34 min |
| Apr 19, 2:21 PM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 19, 2:44 PM CDT | Special Weather Statement | BMX | Greene | 31 min |
| Apr 19, 2:53 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 3:21 PM CDT | Flash Flood Warning | BMX | Chambers, Tallapoosa | 3 hr |
| Apr 19, 3:48 PM CDT | Special Weather Statement | BMX | Sumter | 27 min |
| Apr 19, 4:22 PM CDT | Special Weather Statement | BMX | Marengo | 23 min |
| Apr 19, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 42 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 37 min |
| Apr 19, 5:21 PM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Lee, Macon, Tallapoosa | 3 hr |
| Apr 19, 5:23 PM CDT | Special Weather Statement | BMX | Elmore | 37 min |
| Apr 19, 5:30 PM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Apr 19, 5:40 PM CDT | Special Weather Statement | BMX | Marengo | 35 min |
| Apr 19, 5:55 PM CDT | Tornado Warning | BMX | Marengo | 23 min |
| Apr 19, 6:18 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Apr 19, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.